The periodic growth of scales in Gadidae as an index of age

Thompson, JS. 1904 The periodic growth of scales in Gadidae as an index of age. Journal of the Marine Biological Association of the United Kingdom, 7 (1). 1-109.

[img] PDF
The_periodic_growth_of_scales_in_Gadidae_as_an_index_of_age.pdf

Download (40MB)
Item Type: Publication - Article
Additional Keywords: Growth Age determination Scales
Subjects: Zoology
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 14 Jul 2005
Last Modified: 06 Jun 2017 15:45
URI: http://plymsea.ac.uk/id/eprint/236

Actions (login required)

View Item View Item